# SDR DALA2022112907613

- Difficulty date: November 12, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N313DN
- Make and model: Airbus A321-211
- Aircraft serial: 7381
- Aircraft time: 16,921 hours, 8,181 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DONT PASS TEST DAMPER PASSENGER CREW DOOR 831 IN PASSENGER CABIN. REPLACED DOOR DAMPER ON PASSENGER CREW DOOR 831 AS PER A 320 FAM AMM 52-11-14-000-001-B AND 52-11-14-400-001-B TOOL USED TORQUEP /N QD2R200 S/N 0219122698 DUE DATE 08-OCT-23 HIGH REGULATOR P/N 8700-4500-677 S/N AE-31594 DUE DATE 03-APR-23 RII INSPECTIONCOMPLETE 1573882 (AE375QC) JOB COMPLETE CYLINDER, DOOR, OFF 00000 ON 32-5210-9-0002 00965. (LP# 2492518)
